# SDR ASAA0110145

- Difficulty date: March 21, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545778
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND EXTERIOR SKIN PANEL HAS A DEEP CHAFE MARK AT BS 794 NEAR THE AFT DOOR EDGE.  REPAIRED PER SRM.  (M)
